Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Incomplete periods, HPT negative. Low back pain, sensitive breasts, got a depo shot. Any ideas ?

Hi I haven t had a actual full period since november have had two piss tests dsoone n a blood test they all came back negative I just got the depo shot two weeks ago bc they all came back negative but I have been having lower abdimal cramping in the middle bad lower back pain sensative breasts. No period for at least two months vomiting up almost nything or get nauseus from food can barely eat so what else culd be wrong my email address is YYYY@YYYY
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
I have gone through your query and understood your concerns. Missing periods for long time should be observed by a gynecologist. I suggest you to go for an ultrasound abdomen. Mostly the cause my be PCOD or harmonal imbalance. They will get treated once they are diagnosed. For now you can take tab.ondem for nausea and tab.mefenemic acid for cramps. Thank you.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor